# SDR SWAA2017030812413

- Difficulty date: March 8, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 40,068 hours, 23,492 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Module
- Part number: 697370313
- Part serial: D04055
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT RUDDER TRIM INDICATOR INOPERATIVE. DIVERTED.  R & R THE RUDDER TRIM MODULE ASSEMBLY IAW MM.
